# SDR CALA2023050101306

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810768
- Condition: Broken
- Location: Board 241zbf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOORBOARD 241ZBF HAS 3EA BROKEN INSER TS.   EVALUATED AND REPAIRED MAIN CABIN FLOOR BOARD 241ZBF AS REQUIRED IAW B737=900ER, SRM 53-00-50-1A-1 AND B737-900ER SRM 53-00-50-2 R-0.
